# SDR ALGA030810N92TZ

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N92TZ
- Make and model: Skrsky S92A
- Aircraft serial: 920075
- Aircraft time: 1,199 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Condition: Cracked
- Location: Transmission
- Part time: 1,206 hours
- Component: Transmission, Skrsky
- Component part number: 9200015000043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK/ AD COMPLIANCE MX LOCATED A CRACK ON THE RT MOUNT FOOT AT THE AFT BOLT HOLE.
